# SDR DL72W952938

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 980-1036
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, SEAT TRACK CORRODED, RBL 45 FROM FS 980 TO FS 1036 AND RBL 55 FROM FS 1030 TO FS 1100.  REPLACED SECTIONS OF TRACK PER MM 53-20-11, PG 804.
